Fitness Trainer Spoke About The Possible Reasons For The Hospitalization Of Dmitry Khrustalev

Fitness Trainer Spoke About The Possible Reasons For The Hospitalization Of Dmitry Khrustalev
Fitness Trainer Spoke About The Possible Reasons For The Hospitalization Of Dmitry Khrustalev

Video: Fitness Trainer Spoke About The Possible Reasons For The Hospitalization Of Dmitry Khrustalev

Отличия серверных жестких дисков от десктопных
Video: 5 Reasons Why Personal Training SUCKS as a Career 2023, January
Anonim

The condition, which was recorded in TV presenter and actor Dmitry Khrustalev, could have been caused by taking steroids, fitness trainer, nutritionist-nutritionist Arina Skoromnaya told the VZGLYAD newspaper.

Image
Image

TV presenter Dmitry Khrustalev fainted in a taxi on the way from St. Petersburg to Repino, after which he was hospitalized. Later, the artist said that he felt better, and also said that the doctors had made a preliminary diagnosis - "drug incompatibility against the background of severe fatigue."

“There is no such thing that sport is directly incompatible with some drugs, the point is in the individual characteristics of a person. It is clear that if a person has some specific problems, for example with a heart, in this case, the combination of certain drugs and sports will not be very successful,”Skoromnaya says.

At the same time, she notes that playing sports and taking steroid drugs can cause a condition similar to that of Khrustalev. According to a fitness trainer, this is very harmful and there is always a possibility of personal intolerance to a particular steroid. Therefore, you should avoid taking such substances.

“I am against those drugs that bodybuilders use, they are categorically contraindicated for ordinary people. And each athlete, in principle, makes a choice himself how to live. To do, for example, bodybuilding, you need to be a very healthy person. Moreover, taking steroids in ordinary people, not athletes, takes place in different ways. I know 60+ men who have been on this all their lives, and, by and large, are absolutely healthy. And there are young guys who began to accept it, and everything ended badly for them,”the interlocutor emphasizes.

She explains that if a person has any problems or congenital pathologies with the heart, liver or oncology, then when taking steroids, all this can be fatal. At the same time, the most common ailment from such drugs is blood clots, aneurysms, strokes, heart attacks and other cardiovascular problems.

She also strongly recommends that people who exercise regularly and do not want to skip a workout, even while taking a particular medication, consult with their doctor and be under his supervision.

“Having come to a fitness club, it is not necessary to have a complete examination, but it is desirable. When my charges come to me, I ask if they have any problems with the heart, cardiovascular system, musculoskeletal system, gastrointestinal tract (GIT) and so on, in order to understand what kind of stress they can be given, taking into account also the medication intake and the individual characteristics of each person,”Skoromnaya says.

In December 2009, bodybuilder and showman Vladimir Turchinsky, nicknamed "Dynamite", died of myocardial infarction at the age of 46. In 2010, 39-year-old European mini-football champion Konstantin Eremenko died in Russia. The VZGLYAD newspaper traced the pattern in the early deaths of athletes, finding out that exercise lovers are no less, if not more prone to heart disease.

Popular by topic